MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. MEDICAL GAS PIPELINE ADAPTOR (NIST) FOR UHI-3

SHIRAKAWA OLYMPUS CO., LTD. MEDICAL GAS PIPELINE ADAPTOR (NIST) FOR UHI-3
Model Number MAJ-1085
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the toric joint (o-ring) on the gas pipeline adaptor is worn out.The issue was found during set up/inspection for use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the legal manufacturer¿s final investigation.Additional data:h2, h6.The device was not returned to olympus for inspection, so the reportable malfunction could not be confirmed.Based on the results of the investigation, a root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional customer information.

Brand Name
MEDICAL GAS PIPELINE ADAPTOR (NIST) FOR UHI-3
Common Device Name
GAS PIPELINE ADAPTOR
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22286921
Report Number3002808148-2025-09537
Device Sequence Number18220147
Product Code HIF
UDI-Device Identifier04953170140389
UDI-Public04953170140389
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown